Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Acne after Chemical burn on face - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   I have an acne chemical burn on my face- how can I get it to heal faster- its very red, burned and irritated!
Doctor :   Hi
Doctor :   Let me read your query
User :   thank you
Doctor :   Ok
Doctor :   Could you explain the term "chemical burn"?
User :   it was an open wound and I put bye bye blemish on it and it burned it
Doctor :   Ok
Doctor :   so now I suppose the skin is opened
Doctor :   so it shall need an antiseptic
User :   its got a scab on it
Doctor :   to prevent and/treat infection
Doctor :   apply it over the area
User :   its like a smooth burn across there
Doctor :   wash it well everyday about 3 times
User :   is there a particular product I could use
Doctor :   and if you develop fever or a pus like situation
Doctor :   then you shall need oral antibiotics as well
User :   I read online where you could use aloe vera covered by a bandaid
Doctor :   Not on such lesions
User :   would the aloe vera gel work
Doctor :   Use a povidone iodine ointment
Doctor :   topically
User :   ok
Doctor :   it is a good antiseptic
Doctor :   Comes in brands like wokadine
Doctor :   Did you get it?
User :   alirght- thank you will try it
Doctor :   other brand names are Betadine, Pharamadine
Doctor :   And if it develops pus
Doctor :   or you get feverish symptoms
Doctor :   then you should consult a doctor in person
Doctor :   and get a prescription for antiibiotics
Doctor :   Is that fine with you?
User :   yes
Doctor :   Thanks for consulting me. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor